# SDR 95ZZZX1819

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 69358861
- Condition: Plugged
- Location: Le Slat
- Component: 65446517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIFICE HOLE OF THE ORIFICE PLUG WAS PLUGGED WITH DEBRIS.  THIS COULD CAUSE ACTUATOR TO WORK INTERMITTENTLY OR NOT AL ALL.  THE DEBRIS WAS DETERMINED TO BE PARTICLES FROM A PACKING AND/OR BACKUP RING.  POSSIBLE INCORRECT INSTALLATION OF G. T. TYPE SEAL COULD CAUSE PREMATURE CHAFING AND WEAR OF THE T-SEAL WHICH COULD BE THE SOURCE OF THE MATERIAL.  CARE SHOULD BE TAKEN TO ENSURE BACKUP RINGS ON THE G. T. SEALS ARE INSTALLED CORRECTLY PER THE ILLUSTRATION ON THE PACKAGE.
